NOVI SAD JOURNAL OF MATHEMATICS   EMIS ELibM Electronic Journals

Novi Sad Journal of Mathematics
Vol. 31, No. 2, 2001 · Contents


Journal Home

All Journals

ELibM Home

EMIS Home

 

M. Z. Grulovic, M. S. Kurilic:
The Feferman-Vaught theorem for reduced ideal-products

E. Pap:
Extension of null-additive set functions on algebra of subsets

D. Mihailov, I. Stan:
Quasi-normed operator ideals on Banach spaces and interpolation

K. Surla, V. Vukoslavcevic:
On stability of some difference schemes for parabolic diffusion equations

T. Donchev, R. Ivanov:
Lower semicontinuous differential inclusions with state constrains

C. Pena:
Elements of sequence algebras

Lj. Pavlovic, I. Gutman:
Graphs with extremal connectivity index

M. Nedeljkov:
Infinitely narrow soliton solutions to systems of conservation laws

Lj. Gajic:
On ultrametric space

S. M. Mincic:
Ricci type identities for basic differentiation and curvature tensors in Otsuki spaces

E. Pap:
Applications of decomposable measures on nonlinear difference equations

T. Linß, R. Vulanovic:
Uniform methods for semilinear problems with an attractive boundary turning point

D. S. Djordjevic:
Semi-Browder essential spectra of quasisimilar operators

M. S. Stankovic:
On a special almost geodesic mappings of third type of affine spaces


Publication date for this issue: 7 Jun 2002. This page was last modified: 17 Dec 2002.

© 2002 Institute of Mathematics, Faculty of Science, University of Novi Sad
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition